Opuscula Math. 30, no. 3 (2010), 271-276

Opuscula Mathematica

Graph choosability and double list colorability

Hamid-Reza Fanaï

Abstract. In this paper, we give a sufficient condition for graph choosability, based on Combinatorial Nullstellensatz and a specific property, called "double list colorability", which means that there is a list assignment for which there are exactly two admissible colorings.

Keywords: list coloring, choosability.

Mathematics Subject Classification: 05C15, 05C31.

Full text (pdf)

  • Hamid-Reza Fanaï
  • Sharif University of Technology, Department of Mathematical Sciences, P.O. Box 11155-9415 Tehran, Iran
  • Received: 2009-04-22.
  • Revised: 2010-01-10.
  • Accepted: 2010-03-04.
Opuscula Mathematica - cover

Cite this article as:
Hamid-Reza Fanaï, Graph choosability and double list colorability, Opuscula Math. 30, no. 3 (2010), 271-276, http://dx.doi.org/10.7494/OpMath.2010.30.3.271

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.